I had a cryoablation performed August 22, 2011. The doctor explained the healing process could take at least 3 months. I have had periods of no tachy and days of 2-4 hour durations of irregular heart beats. These episodes seem to be more frequent now than a month ago. It seems like they should be subsiding, not becoming more persistent.
I have been able to get back into a normal routine of work and exercise. No shortness of breathe.
Most recently, I have developed a couple of other symptoms besides the increased frequency and duration of episodes.
- When I sit, I have a tingling sensation in the bottom of my right foot, almost feels like the floor is vibrating, no pain, no discoloration, just a tingling. Immediately after the ablation, they continued to check the pulse in the feet to ensure there were no blockages to the extremities. Could my tingling be a late effect of this procedure? It is only happening in the right foot.
- I am also experiencing periodic heartburn, generally at night. I have never in my life had heartburn. Two weeks ago, I was taken off Pantoprazolesod. Now I am taking Omeprezol as needed to eliminate the heartburn. My doctor has discussed the possible effects an ablation could have on the esophogus, however the cryoablation process eliminated danger to the esophogus. Can the cryo process still do damage to the esophogus?
- A final question, does the ablation process cause scar tissue to develop in the heart, and if so, would this over time possibly cause a blood flow restriction or other complications?
I am scheduled for a follow up visit in a month. I feel certain the doctor will suggest a repeat procedure. However before I consider this, I would like to know the possible long term effects. I intend to ask my doctor these same questions but would welcome your medical opinion.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.